MathSciNet Relay Station
MathSciNet bibliographic data
MR240177 (39 #1531) 20.10
Swan, Richard G. Groups of cohomological dimension one. J. Algebra 12 1969 585–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement